# SDR ASAA2014081409094

- Difficulty date: August 14, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384421
- Condition: Corroded
- Location: Bs 944
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT LBL 17.2, BS 944 HAS SEVERAL AREAS OF CORROSION.  ACFT GROUNDED. REPAIRED THE CARGO TRACK IAW SRM 53-00-53-2R-2.
